Extended Ho-Kalman algorithm for systems represented in generalized orthonormal bases

Szabó, Zoltán and Heuberger, PSC and Bokor, József and Vandenhof, PMJ (2000) Extended Ho-Kalman algorithm for systems represented in generalized orthonormal bases. AUTOMATICA, 36 (12). pp. 1809-1818.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2426

Update Item Update Item